# SDR SWIA2021091361044

- Difficulty date: July 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Bent
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LOWER AFT TRACK SUPPORT BRACKET OF AFT BAGGAGE BAY DOOR SURROUND IS BENT ( MARKED)     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED GUIDE ROLLER AFT SUPPORT BRACKET ON AFT BAGGAGE BAY DOOR SURROUND. REF:DWG#MM670-35060, REV W, AND SRM 51-42-06-001-001-A01.
